Volume 5, Issue 1, February 1998, Pages 8 - 12
Classical and Nonclassical Symmetries of a Generalized Boussinesq Equation
M.L. Gandarias, M.S. Bruzon
Received 19 August 1997, Accepted 30 October 1997, Available Online 1 February 1998.
- https://doi.org/10.2991/jnmp.19220.127.116.11How to use a DOI?
- We apply the Lie-group formalism and the nonclassical method due to Bluman and Cole to deduce symmetries of the generalized Boussinesq equation, which has the classical Boussinesq equation as an special case. We study the class of functions f(u) for which this equation admit either the classical or the nonclassical method. The reductions obtained are derived. Some new exact solutions can be derived.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - M.L. Gandarias AU - M.S. Bruzon PY - 1998 DA - 1998/02 TI - Classical and Nonclassical Symmetries of a Generalized Boussinesq Equation JO - Journal of Nonlinear Mathematical Physics SP - 8 EP - 12 VL - 5 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1918.104.22.168 DO - https://doi.org/10.2991/jnmp.1922.214.171.124 ID - Gandarias1998 ER -